MAUDE Adverse Event Report: A.I.D.D LONGFORD ARCHITECT ESTRADIOL REAGENT KIT; RADIOIMMUNOASSAY, ESTRADIOL

A.I.D.D LONGFORD ARCHITECT ESTRADIOL REAGENT KIT; RADIOIMMUNOASSAY, ESTRADIOL
Model Number 7K72-35
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/21/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Patient identifier: complete sid is (b)(6).An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
 
Event or Problem Description
The customer observed falsely decreased architect estradiol result for one patient.The result was reported to the physician who questioned the result.The patient previously had an elevated estradiol result of 2000 pg/ml with a risk of thromboembolism.The same sample was repeated, and the results were higher.The following data was provided: (b)(6) 2023 sid (b)(6) initial result = 942 pg/ml (undiluted).(b)(6) 2023 sid (b)(6) 1st repeat result = 1000 pg/ml (undiluted); dilution 1:5 result = 3354 pg/ml.(b)(6) 2023 sid (b)(6) 2nd repeat result = 1000 pg/ml (undiluted); dilution 1:5 result = 3729.319 pg/ml patient¿s previous result = 2000 pg/ml no impact to patient management was reported.
 
Additional Manufacturer Narrative
Section a3-gender: added gender.Section b5-describe event or problem: additional information has been added.An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
 
Event or Problem Description
On 01mar2023, the customer provided additional information on this patient.The patient is female who is having an ongoing treatment with fyremadel, menopur 112, and folic acid.
 
Event or Problem Description
The customer observed falsely decreased architect estradiol result for one patient.The result was reported to the physician who questioned the result.The patient previously had an elevated estradiol result of > 2000 pg/ml with a risk of thromboembolism.The same sample was repeated, and the results were higher.The following data was provided: (b)(6) 2023 sid (b)(6) initial result = 942 pg/ml (undiluted).(b)(6) 2023 sid (b)(6) 1st repeat result = > 1000 pg/ml (undiluted); dilution 1:5 result = 3354 pg/ml.(b)(6) 2023 sid 530121101018 2nd repeat result = > 1000 pg/ml (undiluted); dilution 1:5 result = 3729.319 pg/ml.Patient¿s previous result = > 2000 pg/ml.No impact to patient management was reported.On 01mar2023, the customer provided additional information on this patient.The patient is female who is having an ongoing treatment with fyremadel, menopur 112, and folic acid.
 
Additional Manufacturer Narrative
The complaint investigation for falsely decreased architect estradiol result included a review of data and information provided by the customer, search for similar complaints, ticket trending review, device history record review, and labeling review.Return testing was not completed as returns were not available.Data and information provided by the customer were reviewed and support the complaint issue.Ticket search by lot indicates the reagent lot is performing as expected for this product.Trending review did not identify any trends for the issue for the product.Device history record review did not identify any non-conformances or deviations with lot 40252ud00 and complaint issue.Labeling was reviewed and sufficiently addresses the customer's issue.Based on the investigation, no systemic issue or deficiency with the architect estradiol assay for lot 40252ud00 was identified.

Brand Name
ARCHITECT ESTRADIOL REAGENT KIT
Common Device Name
RADIOIMMUNOASSAY, ESTRADIOL
Manufacturer (Section D)
A.I.D.D LONGFORD
lisnamuck
co. longford
longford N39E9 32
EI  N39E932
Manufacturer (Section G)
A.I.D.D LONGFORD
lisnamuck
co. longford
longford N39E9 32
EI   N39E932
Manufacturer Contact
siobhan wright
lisnamuck
post market surveillance
longford N39 E-932
EI   N39 E932
433331157
MDR Report Key16384825
Report Number3005094123-2023-00044
Device Sequence Number5515031
Product Code CHP
UDI-Device Identifier00380740106065
UDI-Public00380740106065
Combination Product (Y/N)N
Initial Reporter CountryFR
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/09/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/11/2023
Device Model Number7K72-35
Device Catalogue Number07K72-35
Device Lot Number40252UD00
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/25/2023
Supplement Date Received by Manufacturer03/01/2023
05/03/2023
Initial Report FDA Received Date02/16/2023
Supplement Report FDA Received Date03/16/2023
05/09/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/25/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARC I2SR REFURB-SEKAT, 03M74-97, ISR03092; ARC I2SR REFURB-SEKAT, 03M74-97, ISR03092; ARC I2SR REFURB-SEKAT, 03M74-97, ISR03092
Patient SexFemale